Article citationsMore>>

X. F. Shang and D. F. Han, “Application of the Variational Iteration Method for Solving nth-Order IntegroDifferential Equations,” Journal of Computational and Applied Mathematics, Vol. 234, No. 5, 2010, pp. 14421447. doi:10.1016/j.cam.2010.02.020

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top